MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. ECOLAB; PRBE COVER

MICROTEK DOMINICANA, S.A. ECOLAB; PRBE COVER
Model Number PC1292
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two probe covers ripped and became contaminated.No patient harm/infection or adverse event reported.

Brand Name
ECOLAB
Common Device Name
PRBE COVER
Manufacturer (Section D)
MICROTEK DOMINICANA, S.A.
las americas free zone park
autopista las americas
santo domingo, santo domingo 11606
DR  11606
MDR Report Key11503795
Report Number3012811961-2021-00001
Device Sequence Number3598729
Product Code KKX
UDI-Device Identifier50748426047869
UDI-Public50748426047869
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPC1292
Device Lot NumberD201889, D201889A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1